# SDR CA061212002

- Difficulty date: November 12, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 36,524 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Damaged
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) IN CRUISE AT FL240 AFTER DEPARTURE THE CREW OBSERVED LOW OIL QTY ON NR 2 ENGINE. THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT CONTINUED TO DESTINATION.  SHORTLY AFTER RE-ESTABLISHING  CRUISE AT FL220 THE CREW OBSERVED LOW OIL QTY ON NR 4 PROPELLER. THE PROP WAS SELECTED TO MECHANICAL GOVERNING AND THE AIRCRAFT CONTINUED TO DESTINATION. THE NR 4 ENGINE WAS SHUTDOWN ON DESCENT TO PRECLUDE PROP OVERSPEED. THE AIRCRAFT ARRIVED WITHOUT FURTHER PROBLEMS. MAINTENANCE REPLACED THE NR 2 ENGINE SCAVENGE FILTER AND THE NR 4 PROPELLER ASSY. AIRCRAFT SATISFACTORILY GROUND RUN AND RETURNED TO SERVICE.
